# SDR SWAA2020033120998

- Difficulty date: March 1, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A0030
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT VERTICAL STAB STA 1016 L/H CLOSURE ANGLE BELOW PANEL 323AL IS WORN ON INBD SURFACE / REMOVED AND REPLACED UPPER FUSELAGE AT VERTICAL STA 1016 L/H CLOSURE ANGLE BELOW PNL 323AL IAW SRM 51-40-02-0G-0; DWG 147A0030 ID 0001 REV B USED BMS 5-95 B2 SEALANT MITED AT 10;00AM WITH ALL PERM FASTENERS INSTALLED BEFORE SQUEEZE OUT AT 3:00PM A96309
